# SDR ASAA11410002

- Difficulty date: June 18, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583471
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP BROKEN AT FS 312.  FABRICATED, DRILLED, TREATED AND INSTALLED REPAIR IAW B737 400 SRM 53 10 51. FIG.201.
